# SDR DALA12002903130

- Difficulty date: July 1, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 25,094 hours, 13,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UTILITY AREA FLOOR SUPPORT BETWEEN FR 12 TO FR 16 LT Y503.2 UPPER FLANGE SURFACE HAS CORROSION.  BLENDED AREA IAW SRM 51-74-00.  CHECK LIMITS ORIG MAT .163 INCH L=3.05 INCH W=1.07 INCH D=.115 INCH MAT REMAINING .048  INCH TO BE OUT OF LIMITS IAW SRM 51-11-14 FIG 106.  REMOVED FLOOR SUPPORT IAW SRM 51-42-11.  LOCATED AND DRILLED FASTENER HOLES IAW SRM 51-44-11.  INSTALLED FLOOR SUPPORT IAW SRM 51-42-11.
